# SDR HNAA2021051900214

- Difficulty date: April 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 48,017 hours, 44,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Frm 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULK HEAD LOWER GUIDE PIN HOLE IS ELONGATED AT FR15. REPAIRED PILOTS BULK HEAD LOW-ER GUIDE PIN ELONGATED HOLE AT FR 15 IAW PIEDMONT EO1-53-21-0108.
